# SDR ASAA0741480

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE IS CORRODED.  REMOVED COMPLETE UPPER CHORD INCLUDING PREVIOUS REPAIR AT RBL 35-45, FABRICATED AND INSTALLED REPLACEMENT UPPER T-CHORD SPLICE ANGLES SPLICE STRAPS AND FILLERS IAW ASA EA 53 10 02700.
